# SDR CALA2010010400002

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 41,753 hours, 22,337 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C25961
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF RUDDER HAS PUNCTURE HOLE (DELAMINATION) APPROXIMATELY 31 INCHES FROM BOTTOM AND 6 INCHES FROM TRAILING EDGE.  INITIAL REPAIR ON N00060 FAILED.  ENSURED RUDDER WITHIN BALANCE LIMITS PER B737-500 SRM 51-60-07 IAW EC/RA 5540-01264 REV A PART D STEP 3.  INSTALLED NEW DATA TAG "BAL BY CALC 12-31-09 SBHM +319.148", NO WEIGHTS ADDED 24 WEIGHTS SPACES FILLED WITH 12 SPACES REMAINING.  INSTALLED REPAIR PER EC/RA 5540-01264 REV A.
